# SDR SWAA2024021950772

- Difficulty date: February 9, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 26,870 hours, 13,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY LIGHT BATTERY M1676 INOP<[01] REMOVED AND REPLACED BATTERY PACK AT POSITION M1676 AND PERFORMED INSTALLATION TEST AS PER AMM REF 33-51-06-960-805. SYSTEM TESTED NORMAL.;[02] VERIFIED STEP 1.
